MAUDE Adverse Event Report: ABBOTT MEDICAL TACTISYS¿ IBI RADIOFREQUENCY CABLE; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

ABBOTT MEDICAL TACTISYS¿ IBI RADIOFREQUENCY CABLE; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number PN-004 515
Medical Device Problem Codes Failure to Power Up (1476); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi information (d4) and 510k (g3) are not provided within this report as this product (model h700489) is an ous configuration not available in the us and is therefore not referenced in the gudid database.
 
Event or Problem Description
During a procedure, there was an ampere generator boot up issue and an error displayed stating "generator malfunction".Restarting the ampere generator did not resolve the issue.The procedure was then cancelled.
 
Additional Manufacturer Narrative
Additional information: b5, d1, d4, e1, g3, h2.The product's lot number could not be obtained; therefore the primary di number is provided (d4), but full udi information is not available.
 
Event or Problem Description
During a procedure, there was an ampere generator boot up issue and an error displayed stating "generator malfunction".Restarting the ampere generator did not resolve the issue.The procedure was then cancelled.It was later determined the issue was due to the connection cable between the ampere rf generator and the tactisys quartz module.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One tactisys radio frequency (rf) cable was received for evaluation.Visual inspection revealed that the connector ports were free of physical damage, and a section along the cable sheath showed internal wiring bunching.The cable was tested by resistance pin-to-pin and revealed the cable was electrically shorted.Any electrical short will cause unexpected results, including non-functionality.During investigations we confirmed that this shorted rf cable causes the ampere post to display ampere malfunction results.If the ampere was passed the timing of the post the rf cable only caused no catheter detection.The reported event was able to be duplicated by visual and functional inspection and resistance testing.Based on the investigation and information provided to abbott this symptom was able to be confirmed, and the root cause was attributed to an electrical open of the internal wires of the rf cable.The product's lot number could not be obtained, therefore the primary di number was provided (d4), but full udi information is not available.

Brand Name
TACTISYS¿ IBI RADIOFREQUENCY CABLE
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23187806
Report Number2184149-2025-00162
Device Sequence Number18640060
Product Code OAE
UDI-Device Identifier07640157990064
UDI-Public07640157990064
Combination Product (Y/N)N
Initial Reporter CountrySA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPN-004 515
Device Catalogue NumberPN-004 515
Device Lot Number6874462
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer10/14/2025
01/15/2026
Initial Report FDA Received Date10/01/2025
Supplement Report FDA Received Date11/09/2025
01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown